IMPORTANT NOTICE

The AMS website will be down for maintenance on May 23 between 6:00am - 8:00am EDT. For questions please contact AMS Customer Service at cust-serv@ams.org or (800) 321-4267 (U.S. & Canada), (401) 455-4000 (Worldwide).

 

Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Canonical quotient singularities in dimension three


Author: David R. Morrison
Journal: Proc. Amer. Math. Soc. 93 (1985), 393-396
MSC: Primary 14B05
DOI: https://doi.org/10.1090/S0002-9939-1985-0773987-7
MathSciNet review: 773987
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We classify isolated canonical cyclic quotient singularities in dimension three, showing that, with two exceptions, they are all either Gorenstein or terminal. The proof uses the solution of a combinatorial problem which arose in the study of algebraic cycles on Fermat varieties.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 14B05

Retrieve articles in all journals with MSC: 14B05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1985-0773987-7
Keywords: Canonical singularity, Fermat variety, Gorenstein ring, quotient singularity, terminal singularity
Article copyright: © Copyright 1985 American Mathematical Society

American Mathematical Society